# SDR U2RA201809270001

- Difficulty date: September 27, 2018
- Submitted: December 2, 2018
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 95,752 hours, 13,841 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Doubler
- Part number: 65B02966
- Condition: Cracked
- Location: Fuselage
- Part time: 95,752 hours, 13,841 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SERVICE BULLETIN 747-53A2651 REVISION 1 STATION 2403.6 TO STATION 2524.4, UPPER LOBE DOUBLER AT THE FUSELAGE VERTICAL STABILIZER ATTACH FITTINGS INSPECTION, A 2 INCH CRACK WAS DISCOVERED ON THE RIGHT HAND SIDE, FROM STATION 2519 TO 2521 - ACCOMPLISHED PART 3 - UPPER LOBE DOUBLER REPAIR OF SERVICE BULLETIN 747-53A2651 REVISION 1, WITH NO DEVIATIONS.
